CORC

浏览/检索结果: 共7条,第1-7条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
若干柱面图的特征多项式和零维数 期刊论文
2014
王洪波; 郭晓峰
收藏  |  浏览/下载:7/0  |  提交时间:2016/05/17
Extremal skew energy of digraphs with no even cycles 期刊论文
Transactions on Combinatorics, 2014, 卷号: Vol.3 No.1, 页码: 37-49
作者:  Jing Li;  Xueliang Li;  Huishu Lian
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/27
On oriented graphs with minimal skew energy 期刊论文
Electronic Journal of Linear Algebra, 2014, 卷号: Vol.27, 页码: 692-704
作者:  Shi-Cai Gong;  Xueliang Li;  Guanghui Xu
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/27
Closed-form solutions to the nonhomogeneous Yakubovich-transpose matrix equation 期刊论文
Journal of Computational and Applied Mathematics, 2014, 页码: 72-81
作者:  Caiqin Song;  Hongxing Rui;  Xiaodong Wang;  Jianli Zhao
收藏  |  浏览/下载:4/0  |  提交时间:2019/12/17
Closed-form solutions to the nonhomogeneous Yakubovich-transpose matrix equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 卷号: 267, 页码: 72-81
作者:  Song, Caiqin;  Rui, Hongxing;  Wang, Xiaodong;  Zhao, Jianli
收藏  |  浏览/下载:7/0  |  提交时间:2019/12/17
A new technique for solving continuous Sylvester-conjugate matrix equations 期刊论文
TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL, 2014, 卷号: 36, 期号: 8, 页码: 946-953
作者:  Song, Caiqin;  Feng, Jun-e;  Zhao, Jianli
收藏  |  浏览/下载:5/0  |  提交时间:2019/12/17
PARAMETRIC SOLUTIONS TO THE GENERALIZED DISCRETE YAKUBOVICH-TRANSPOSE MATRIX EQUATION 期刊论文
Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association, 2014, 卷号: 16, 期号: 4, 页码: 1133-1140
作者:  Caiqin Song;  Jun-e Feng;  Xiaodong Wang;  Jianli Zhao
收藏  |  浏览/下载:2/0  |  提交时间:2019/12/17


©版权所有 ©2017 CSpace - Powered by CSpace